# SDR GLBA96041

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPW - CREW REPORTED, THE GEAR INTRANSIT LIGHT DID NOT EXTINGUISH FOLLOWING TAKEOFF.  THEY MADE AN AIR TUN BACK AND AN UNEVENTFUL LANDING.  MAINTENANCE CYCLED GEAR WITH A/C ON JACKS, BUT WAS UNABLE TO DUPLICATE DISCREPANCY.  (M)
